Network Virtualization & SDN Europe is part of the Informa Tech Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
08:30 - 09:15 45 mins
Info
Intel® Network Builders Innovation Summit
Welcome & Coffee
  • Tony Dempsey - Intel ® Network Builders Ecosystem Marketing Manager, Network Platforms Group, Intel

Following up on the Innovation Summits delivered last year in Madrid and Singapore, the Intel® Network Builders Program is inviting you to attend the 2019 Innovation Summit, in conjunction with the Network Virtualization Europe. Happening May 21st, in Berlin, this exclusive summit focuses on the Communication Service Provider community, bringing a mixture of keynotes and panel discussions on the transformation of the network from end to end.

Hear from the leaders driving technical innovation; explore the trends in digital transformation, edge computing, AI and 5G; share insights with members of the Communications Service Provider community and meet senior Intel executives that are guiding the industry towards the evolution of network infrastructures.

09:15 - 09:35 20 mins
Info
Intel® Network Builders Innovation Summit
Keynote: Taking the Pulse of Digital Transformation - what's next?
  • Cristina Rodriguez - Vice President Data Center Group General Manager Wireless Access Network Division, Intel

While various technologies meet at the telco edge, while 5G is seeking rampant adoption, the communication service providers are facing new challenges and opportunities. Join Cristina Rodriguez - Vice President, Data Center Group and General Manager, Wireless Access Network Division , Network Platforms Group and learn more on the latest trends in network transformation and how Intel is looking to address these needs.

09:35 - 10:05 30 mins
Info
Intel® Network Builders Innovation Summit
The value of Intel technologies in Telco Cloud
  • Edwin Verplanke - Sr. Principal Engineer, Network Platforms Group, Intel

While Network Functions Virtualization (NFV) continues to gain momentum, Communications Service Providers are already researching the ability to deploy Cloud Native Functions (CNF’s) in a cloud scale computing environment. To meet future NFV requirements Intel continues to add new CPU functionality to increase platforms performance while maintaining determinism. Besides new hardware enhancements this session will also take a brief look at further abstracting the I/O subsystem to facilitate the migration from Virtual Network Functions (VNF’s) towards Cloud Native Functions innovative solutions.

10:05 - 10:35 30 mins
Info
Intel® Network Builders Innovation Summit
Edge Computing for an Infrastructure partner: Enabling 5G use cases
  • Jose Antonio Aranda - Product Strategy and Innovation Director, Cellnex

5G will require processing and storage capacity to move closer to the antennas. Infrastructure providers are well-placed to enable these new micro-datacenters for the MNOs to deploy their MEC service. If  these resources can be assigned at the edge when required, MNOs will more efficiently use this capacity to deliver the key 5G use cases (e.g. Entertainment, Connected Car, Emergency services, or Industry 4.0).

10:35 - 11:15 40 mins
Info
Intel® Network Builders Innovation Summit
Panel: Live up to the Hype - Edge Computing, now and beyond
  • Chetan Narang - Platform Architect, Colt
  • Moderator Tony Dempsey - Intel ® Network Builders Ecosystem Marketing Manager, Network Platforms Group, Intel
  • Jim Hodges - Principal Analyst, Cloud & Security, Heavy Reading
  • Jose Antonio Aranda - Product Strategy and Innovation Director, Cellnex
  • Rüdiger Kunze - Head of Cost Engineering, Standards & Processes, Deutsche Telekom

Edge Computing becomes critical, especially for domains like IOT analytics, delivery of live and on demand content, autonomous vehicles, gaming VR/AR and mobile. How will Communication Service providers evolve and adapt the network, adequately provisioning to be able to deliver all of these services? The panel will be moderatd by Tony Dempsey, Intel Network Builders Marketing & Operations Manager.

11:15 - 11:30 15 mins
Intel® Network Builders Innovation Summit
Morning Refreshment Break
11:30 - 11:50 20 mins
Info
Intel® Network Builders Innovation Summit
Intel Network Builders University - Delivering the Right Skillset to Accelerate Network Transformation
  • George Ranallo - Strategic Program Manager, Network Platforms Group, Intel Corporation

This session will provide an overview of the Intel® Network Builders University and the value of cutting edge technical training in the network transformation landscape. Learn how Communications Service Providers are using the program to educate their employees and to how to apply these resources to your organizational structure.

11:50 - 12:20 30 mins
Info
Intel® Network Builders Innovation Summit
Accelerate Network Transformation with Intel® Select Solutions for the Network
  • Purvi Thakkar - Solutions Marketing Manager – Intel Select Solutions for the Network, Intel

Network Transformation to 5G is a key need today. And as we work towards that end goal by transforming from fixed function purpose built hardware to a virtualized infrastructure on COTS (commercial off the shelf servers), we need a faster way to GTM and scale. Intel® Select Solutions for the Network provide the recipes for an optimized, validated & configured solution stack on latest Intel technologies that will help speed up deployment, drive scale & quickly provision services.

12:20 - 12:30 10 mins
Info
Intel® Network Builders Innovation Summit
Morning Wrap Up
  • Tony Dempsey - Intel ® Network Builders Ecosystem Marketing Manager, Network Platforms Group, Intel
12:30 - 13:30 60 mins
Intel® Network Builders Innovation Summit
Lunch
13:30 - 13:35 5 mins
Info
Intel® Network Builders Innovation Summit
Welcome Back
  • Tony Dempsey - Intel ® Network Builders Ecosystem Marketing Manager, Network Platforms Group, Intel
13:35 - 14:15 40 mins
Info
Intel® Network Builders Innovation Summit
Panel: Management and Orchestration of Network Slices in 5G
  • Moderator Cristina Rodriguez - Vice President Data Center Group General Manager Wireless Access Network Division, Intel
  • Neeraj Pandey - VP Network Engineering & Delivery, Vodafone
  • Beat Hangartner - Senior Product Manager, Swisscom
  • Antonio Montero Sanchez - Head of Network, Grupo MasMovil
  • Kashif Mahmood - Senior Research Scientist, Telenor ASA

What does it take to separate the network into different domains, enabling distinct management of different parts of the network that are used for different services? Take part in an immersive conversation between Communication Service Providers on the benefits, challenges, and ways to move forward in Network Slicing in a 5G environment. The panel will be moderated by Cristina Rodriguez, Vice President, Data Center Group and General Manager, Wireless Access Network Division, Network Platforms Group, Intel.


14:15 - 14:45 30 mins
Info
Intel® Network Builders Innovation Summit
Evolving the Next Generation Central Office
  • David Artunedo - CEO, Onlife Networks (Telefonica)

Telefónica has been following emerging trends in transforming the Central Offices into Datacenters and has deployed the first virtualized Central Office in Madrid for testing with Customers. In this keynote, Telefónica will review the different initiatives in the industry for this transformation (CORD from Open Networking Foundation, Cloud CO from Broadband Forum, Virtual CO from OPNFV, …), how this transformation opens new possibilities around Edge Computing and the initial use cases tested in the first trials with customers using this technology.

14:45 - 15:30 45 mins
Info
Intel® Network Builders Innovation Summit
Cloud Native as a path to become infrastructure and platform providers
  • Petar Torre - Principal Engineer, Intel

Overall trends in Communications Service Providers platforms and services and why Edge is critical. Criteria for steps on journey from Appliances towards Cloud Native. NFV deployment models and required capabilities, with various learnings from projects WW, used principles and good patterns identified. Network Transformation impact to Processes and Organizations. Services from cross-domain applications on shared platforms. Summary of Intel enablement options.

15:30 - 15:40 10 mins
Info
Intel® Network Builders Innovation Summit
Refreshment Break
15:40 - 16:40 60 mins
Info
Intel® Network Builders Innovation Summit
Open Forum - free flowing conversation addresing key topics from the audience
  • Petar Torre - Principal Engineer, Intel
16:40 - 17:00 20 mins
Info
Intel® Network Builders Innovation Summit
Intel® Network Builders - wrap up
  • Tony Dempsey - Intel ® Network Builders Ecosystem Marketing Manager, Network Platforms Group, Intel
17:00 - 19:00 120 mins
Info
Intel® Network Builders Innovation Summit
Evening Reception

Please stay and join us for an informal networking reception open to all attending the Summit or Network Virtualization Europe